# SDR DL72S002149

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- Aircraft time: 72,229 hours, 55,869 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002917
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SLAT EXTENSION NR 6 SLAT NO INTRANSIT OR EXTEND LIGHT.  CYCLED SLATS AND LOST A SYS HYD QTY.  REPLACED NR 6 SLAT ACTUATOR FOR LEAKING.
